# SDR UPS00433398

- Difficulty date: July 8, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 91,662 hours, 23,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 015U057971
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, L3 DOOR, STOP FITTING NR 2 IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 015U0579, AND SRM 51-30-02.
